MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5620
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for routine in-clinic follow-up.Interrogation of the pulse generator revealed that the device was in backup operation.Restoring the device was not recommended due to the high battery impedance.No interventions were made.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of backup mode was confirmed.As received, the device was in backup operation due to low battery voltage.A review of the device image indicated corruption due to an attempted download in the field.After the battery was replaced, the pacemaker exhibited normal device characteristics.The implant duration exceeded the projected longevity based on average monthly current and is consistent with normal battery depletion.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
New information received notes that the pulse generator was explanted.Further information was requested but not received.

Brand Name
ZEPHYR SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18280455
Report Number2017865-2023-94093
Device Sequence Number6207067
Product Code NVZ
UDI-Device Identifier05414734501606
UDI-Public05414734501606
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number5620
Device Lot NumberS000028368
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer01/22/2024
Not provided
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date02/14/2024
03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown